| Model Number |
MFS141 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxguard flow controller extension set experienced flow issues.The following information was provided by the initial reporter: item is not dripping as it should.
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint that the item is not dripping as it should could not be verified due to the product not being returned for failure investigation.A device history record review for model: mfs141 lot number: 22029169 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description